| Catalog Number |
368861 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received 4 photos for investigation that show a plastic chip in the tube.A total of 100 retained samples were visually inspected, and no plastic foreign material was found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: molding defect.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported that when using the bd vacutainer® k2e (edta) 7.2mg, an unspecified number of tubes exhibited a plastic piece on the inner wall of tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description